# SDR USAA2014120400002

- Difficulty date: December 3, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 36,498 hours, 24,404 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 43,555 hours, 23,128 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

HIGH N VIBRATION ON CLIMB OUT OF STATION 3.0 GOING TO 5.8 ON THE NR 2 ENG, AIRFRAME VIBRATION ALSO.  DURING CRUISE POWER VIBRATIONS BACK TO 3.0 NO ODORS OR SMELLS IN CABIN ASSOCIATED WITH BLEED PRESSURIZATION SYS.  R & R NR 2 ENG IAW JC 26L40071001. THE REMOVAL CAUSE WAS STAGE 4 LPT BLADE FAILURE.
